# SDR AALA202407094183

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 26,595 hours, 10,372 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR BOTTLE REQ SVC. SVC DOOR BOTTLE IAW AMM 52-22-00.
